You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A THIRD MIXED BOUNDARY VALUE PROBLEM ON A SPHERE
HARRY L. JOHNSON
Quarterly of Applied Mathematics
Vol. 44, No. 2 (July 1986), pp. 201-212
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43637362
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The paper is concerned with the existence of a classical solution of a mixed third boundary value problem on a sphere. The existence is proved by reducing the problem to a Fredholm integral equation that has a unique solution. Various consequences of the existence theorem are mentioned and some numerical results are given.
Quarterly of Applied Mathematics © 1986 Brown University